# SDR P5CA2023090200093

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 84,747 hours, 24,069 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 300 CABIN ALTITUDE EICAS PRESENTED FOLLOWED SHORTLY BY MAIN CARGO DOOR WARNING LIGHT ON FIRST OFFICER FWD PANEL. DECLARED MAYDAY DUE TO INABILITY TO MAINTAIN CABIN PRESS.( FOUND ON ARRIVAL, MAIN CARGO DOOR VENT PANEL IN OPEN POSITION, FOUND MAIN CARGO DOOR IN UNLOCK POSITION ON CARGO DOOR CONTROL PANEL IN GALLEY. INSPECTED CARGO DOOR FOR DEFECTS AND OPERATIONAL GVI. DOOR OPERATES AND FUNCTIONS NORMAL IAW BOEING 767 AMM 52-31-00. NO DEFECTS NOTED. DOOR LOCKS VISUALLY CHECKED CLOSED AND LEAKED. INDICATIONS SYSTEMS OPS NORMAL. PERFORMED CABIN PRESSUE LEAK TEST IAW BOEING 767 AMM 05-51-24. NO EXCESSIVE LEAKS NOTED, DIFFRENTIAL PRESSURE TAKEN TO 4.0 PSI SYSTEM. OPS CHECK NORMAL.  )
